# SDR AALA20130928007

- Difficulty date: September 26, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 45,267 hours, 11,598 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N282023
- Part serial: 001048
- Condition: Punctured
- Location: Te Flap
- Part time: 45,267 hours, 11,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE IN LOWER SURFACE OF LT INBD AFT FLAP.  ACCOMPLISHED REPAIR PUNCTURE IAW EA COMP-57-031784.
